# SDR CALA2015081394218

- Difficulty date: August 11, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 99,207 hours, 11,744 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER A CHECK, AUXILIARY GALLERY, LT LIGHT STRIP INOPERATIVE.   REPLACED BATTERY LOCATED AT CEILING SEAT 60L.  OPERATIONS CHECKED OK.
